# SDR UALA2008121706914

- Difficulty date: December 15, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 65,293 hours, 18,962 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Condition: Failed
- Location: Rt Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF WILL RECEIVE BUT WILL NOT TRANSMIT.  REPLACED NR 2 HF TRANSCEIVER.
